# SDR QXEA2010102100657

- Difficulty date: October 19, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 18,794 hours, 13,767 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Kick Plate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - MID CAP KICK PLATE ANGLE CORRODED.  BLENDED CORROSION 1.8L X .8W X .015D IAW SRM 51-21-06-001-001-A01 ORIGINAL THICKNESS .063, REMAINING THICKNESS .048 FOUND TO BE OUT OF LIMITS IAW 53-21-23-101-001-A01.  REMOVED KICK PLATE IAW SRM 51-42-21-001-001-A01.   LOCATED HOLES IN NEW KICK PLATE IAW SRM 51-40-11-001-001-A01 AND INSTALLED NEW ANGLE IAW SRM 51-42-06-001-001-A01.
